# SDR ASAA2021112336691

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 41,456 hours, 12,230 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP MASTER CAUTION LIGHT ON RECALL. GROUNDED - YES. PERFORMED PZTC BITE IAW B737-800 FIM 21-62 TASK 801. FLT DECK TRIM VALVE RED LIGHT ON BIT, CLEARED GREEN ON VERIFY. NO FAULTS REMAIN ON MASTER RECALL. CLEANED FLT DECK SENSOR IAW B737-800 AMM 21-61-10-100-801. RAN BOTH PACKS UP IAW AMM 21-61-00-700-807-002 FOR 15-20 MINS, NO FAULTS OR LIGHTS ILLUMINATED.
